# SDR 0004342285

- Difficulty date: November 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- Aircraft time: 60,070 hours, 40,002 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL290, CABIN ALTITUDE INCREASED TO 14,000 FEET. CREW WAS UNABLE TO STOP CABIN CLIMB WITH MANUAL CONTROL. PASSENGER OXYGEN MASKS DEPLOYED AND THE FLIGHT DESCENDED TO 10,000 FEET. CREW REGAINED CONTROL OF PRESSURIZATION SYSTEM AND CONTINUED THE FLIGHT TO PHL AND LANDED WITHOUT INCIDENT. MAINTENANCE REPACKED PASSENGER OXYGEN MASKS AND DEFERRED RIGHT OUTFLOW VALVE. THE OUTFLOW VALVE WAS SUBSEQUENTLY REPLACED AND OPERATIONAL TESTS WERE SATISFACTORY.
